No bleeding after a week of taking vanprazol 200


Q: I was supposed to see my period on d 10th of July and I did not see it so I confirmed my suspicions by doin a pregnancy test it was positive so on the 12th I took vanprazol 200 (1tablet) I had cramps the following day but no bleeding the cramps stopped the day after I have been having series of discharge buh no bleeding still even till now. What should I do?


A:   Thank you for your question. Vanprazol is a synthetic prostaglandin which causes uterine muscle contractions and is used as a medical abortifacient. In order to be certain that this medication has successfully terminated the pregnancy, it is important that you follow up with your doctor to be examined and conduct a pregnancy test and possibly an ultrasound to be certain that this is the case.

Thank you for consulting

Related Q&A

Q: A lady tried with abortion with 12 pills at week 8, and she still pregnanet with her baby 14 weeks. what is the best ...

Q: A lady pregnant of 8 weeks did an abortion (12 cyctotic pills). The result was alot of bleeding and pieces for one ti...

Q: I had unprotected sex 21 days ago and the woman is pregnant, we both agreed we want abortion. What can we do? The cou...

Q: I had a medical abortion on 6/16. The Sunday following that I started chateal as a form of birth control . For the mo...

Q: My girlfriend had two children in her late twenties. Her second child required an emergency c section. She is now 39....


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon